# SDR DALA2023102008663

- Difficulty date: October 19, 2023
- Submitted: October 20, 2023
- Operation: Air carrier
- Aircraft: N705TW
- Make and model: Boeing 757231
- Aircraft serial: 28479
- Aircraft time: 94,671 hours, 23,698 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6811 DURING OK TO INSTALL OF SLIDE ON L2 DOOR. BROKEN GIRT BAR CRANK PUSHROD LOCK WAS FOUND. CORRECTIVE ACTION: SUMMARY OF NRC: 00199 CRANK PUSHROD LOCK (WASHER) WAS REPLACED PER BOEING CMM 52-11. (0025600)
